# SDR REXA2022111602559

- Difficulty date: October 18, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Location: Bs 349-477 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R IS CORRODED FROM FS 349 TO FS 477	" INSTALLED STRINGER (PN: SH670-31405-2) 20R FROM FS 349 TO FS 477.40 IAW CRJ-900 SRM 51-42-06-001-001-A01
"
